# SDR AALA991062

- Difficulty date: July 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1422J
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11405
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Data Unit
- Part number: EAFCD8518411
- Condition: Defective
- Location: Te Flaps
- Stage of operation: CL
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

MSP - FLT 1446 - AFTER TAKEOFF MSP/DFW - FLAPS WOULD NOT RETRACT FROM EIGHT DEGREE ANGLE.  AIRCRAFT RETURNED MSP AND LANDED WITHOUT INCIDENT.  REPLACED FLAP CONTROL DATA UNIT.  ACCOMPLISHED ALL REQUIRED CHECKS.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
